- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:70 Issue:1
- On the lifts of F_{a}(5,1)-structure on tangent and cotangent bundle
On the lifts of F_{a}(5,1)-structure on tangent and cotangent bundle
Authors : Fidan JABRAİLZADE
Pages : 366-381
Doi:10.31801/cfsuasmas.766788
View : 10 | Download : 8
Publication Date : 2021-06-30
Article Type : Research Paper
Abstract :This paper consist of three main sections. In the first part, we obtain the complete lifts of the F_{a}insert ignore into journalissuearticles values(5,1);-structure on tangent bundle. We have also obtained the integrability conditions by calculating the Nijenhuis tensors of the complete lifts of F_{a}insert ignore into journalissuearticles values(5,1);-structure. Later we get the conditions of to be the almost holomorfic vector field with respect to the complete lifts of F_{a}insert ignore into journalissuearticles values(5,1);- structure. Finally, we obtained the results of the Tachibana operator applied to the vector fields with respect to the complete lifts of F_{a}insert ignore into journalissuearticles values(5,1);-structure on tangent bundle. In the second part, all results obtained in the first section investigated according to the horizontal lifts of F_{a}insert ignore into journalissuearticles values(5,1);-structure in tangent bundle Tinsert ignore into journalissuearticles values(Mⁿ);. In finally section, all results obtained in the first and second section were investigated according to the horizontal lifts of the F_{a}insert ignore into journalissuearticles values(5,1);- structure in cotangent bundle T^{∗}insert ignore into journalissuearticles values(Mⁿ);.Keywords : Integrability, Tachibana operators, Lifts, Tangent bundle, Cotangent bundle, Sasakian metric